| Catalog Number |
367363 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported prior to using bd vacutainer® ultratouch¿ push button blood collection set, that the non-patient needle pierced the side of the sleeve and was exposed on five (5) devices.No patient impact reported.
Additional Manufacturer Narrative
E1: initial reporter phone #: (b)(6).D2b: medical device type: one additional code applies; jka.D4: medical device expiration date: unknown.H4: device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 17-oct-2024.Investigation summary: lot/batch #: unknown: bd received one (1) sample and two (2) photos for investigation.Both the photos and the customer sample were evaluated and the customer¿s indicated failure mode for sleeve side piercing was observed.Bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint has been confirmed for the indicated failure mode of sleeve side piercing.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.